# SDR 2013F00118

- Difficulty date: May 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N200SJ
- Make and model: Piper PA-31-350
- Aircraft serial: 318152054
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fork
- Part number: 41789000
- Condition: Broken
- Location: Mlg
- Part time: 12,861 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PN 41789-000, FORK, ATTACHES THE ACTUATOR TO THE MAIN GEAR RETRACTION ARM AND DOWNLOCK CABLE.  IT FAILED DURING A CYCLE WITH NO PREWARNING OF ANY KIND.  WE ARE ALWAYS DOING A WEEKLY CLEANING AND INSPECTION OF THE LANDING GEAR.  THE ONLY WAY TO FIND THIS POINT OF FAILURE IS TO REMOVE THE FORK AND MAGNIFY THE SHAFT.  THIS FORK IS THE PART THAT RECEIVES THE MOST STRESS DURING OPERATION.
